# SDR 20000427SH010

- Difficulty date: April 27, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N79746
- Make and model: Boeing 727224
- Aircraft serial: 22449
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD HAS DEEP SCRATCH AND CORROSION AT BS 1110 LBL 10 TO RBL 20 TO RBL 65, ZONE 4.  REF:  SUN  COUNTRY A/L, W/C NR 4212 (CPC), NON-ROUTINE NR 22089.  REPAIRED IAW TIMCO-REO NR S00010.  (X)
